# SDR DHL2004803552

- Difficulty date: May 19, 2004
- Submitted: May 29, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5643433
- Condition: Corroded
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR L-ANGLE CORRODED, STA XCW 46.000.  REMOVED CORRODED L-ANGLE IAW DC8 SRM 51-1-20D PG 21, DC8 SRM 51-3-0 PG 1-3.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-0 PG 16.  FABRICATED NEW L-ANGLE (7075-T651) IAW EA 5730-019, DWG 5643433.  HEAT TREATED IAW DC8 SRM 51-1-1 PG 1-13-17.  PERFORMED NDT INSP IAW NDT SPM PART 08-00-02-07.  CLEANED, TREATED AND PRIMED AREA AND NEW L-ANGLE IAW DC8 SRM 51-1-8B.  INSTALLED NEW L-ANGLE AFTER COMPLYING WITH MSI 57100020-001-D IAW DC8 SRM 51-1-20D PG 9, DC8 SRM 51-3-0 PG 1.
